Big peanuts

Research output: Contribution to JournalArticleProfessional

LanguageDutch
Pages48-50
JournalTijdschrift voor het Economisch Onderwijs
Issue number3
Publication statusPublished - 2013

Cite this

@article{e0a28460c59948348daf3b0ebeedce5c,
title = "Big peanuts",
author = "{van den Assem}, M.J. and {van Dolder}, Dennie",
year = "2013",
language = "Dutch",
pages = "48--50",
journal = "Tijdschrift voor het Economisch Onderwijs",
issn = "0169-9067",
number = "3",

}

Big peanuts. / van den Assem, M.J.; van Dolder, Dennie.

In: Tijdschrift voor het Economisch Onderwijs, No. 3, 2013, p. 48-50.

Research output: Contribution to JournalArticleProfessional

TY - JOUR

T1 - Big peanuts

AU - van den Assem, M.J.

AU - van Dolder, Dennie

PY - 2013

Y1 - 2013

M3 - Article

SP - 48

EP - 50

JO - Tijdschrift voor het Economisch Onderwijs

T2 - Tijdschrift voor het Economisch Onderwijs

JF - Tijdschrift voor het Economisch Onderwijs

SN - 0169-9067

IS - 3

ER -